Positivity Certificates via Integral Representations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KOZHASOV, Khazhgali, Mateusz MICHALEK, Bernd STURMFELS, 2019. Positivity Certificates via Integral Representations. In: ALUFFI, Paolo, ed., David ANDERSON, ed., Milena HERING, ed. and others. Facets of Algebraic Geometry : A Collection in Honor of William Fulton's 80th Birthday, Vol. 2. Cambridge:Cambridge University Press, pp. 84-114. ISBN 978-1-108-87785-5. Available under: doi: 10.1017/9781108877855.004

@incollection{Kozhasov2019Posit-55479.2, title={Positivity Certificates via Integral Representations}, year={2019}, doi={10.1017/9781108877855.004}, isbn={978-1-108-87785-5}, address={Cambridge}, publisher={Cambridge University Press}, booktitle={Facets of Algebraic Geometry : A Collection in Honor of William Fulton's 80th Birthday, Vol. 2}, pages={84--114}, editor={Aluffi, Paolo and Anderson, David and Hering, Milena}, author={Kozhasov, Khazhgali and Michalek, Mateusz and Sturmfels, Bernd} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55479.2"> <dc:creator>Michalek, Mateusz</dc:creator> <dcterms:abstract xml:lang="eng">Complete monotonicity is a strong positivity property for real-valued functions on convex cones. It is certified by the kernel of the inverse Laplace transform. We study this for negative powers of hyperbolic polynomials. Here the certificate is the Riesz kernel in Garding's integral representation. The Riesz kernel is a hypergeometric function in the coefficients of the given polynomial. For monomials in linear forms, it is a Gel'fand-Aomoto hypergeometric function, related to volumes of polytopes. We establish complete monotonicity for sufficiently negative powers of elementary symmetric functions. We also show that small negative powers of these polynomials are not completely monotone, proving one direction of a conjecture by Scott and Sokal.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Michalek, Mateusz</dc:contributor> <dc:language>eng</dc:language> <dc:creator>Sturmfels, Bernd</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55479.2"/> <dc:creator>Kozhasov, Khazhgali</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-03-28T13:43:50Z</dc:date> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-03-28T13:43:50Z</dcterms:available> <dcterms:issued>2019</dcterms:issued> <dcterms:title>Positivity Certificates via Integral Representations</dcterms:title> <dc:contributor>Sturmfels, Bernd</dc:contributor> <dc:contributor>Kozhasov, Khazhgali</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account